# SDR ASAA0892841

- Difficulty date: March 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED IN 2 EACH AREAS STA 986.5.  REMOVED UPPER CHORD DAMAGED HORIZONTAL FLANGE, FABRICATED, LOCATED, DRILLED AND INSTALLED REPLACEMENT UPPER T-CHORD AND REPAIR ANGLES AND STRAPS IAW AREA 12566 AND ASA EA 5310 02782.
